# SDR HALA2020072090150

- Difficulty date: July 18, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 30,425 hours, 4,816 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 33215390008
- Part serial: 01458
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 15,676 hours, 2,491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM,   PACK 1 TEMP CONTROL VALVE ECAM MSG.  REPLACED PACK 1 TEMP CONTROL VALVE IAW AMM 21-53-53-400-801A. OPS CHECKED OK.
